# SDR DALA1015619917

- Difficulty date: July 6, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N967N
- Make and model: Doug DC-9-32
- Aircraft serial: 47573
- Aircraft time: 91,513 hours, 82,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY CEILING LIGHTS AT ROW 11 INOP.  MAINTENANCE REPLACED BATTERY PACK B5-33 PER AMM 33-53-00.  OPERATIONAL CHECK OF LIGHTS NOW CHECK GOOD.
